Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 266, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Sep 2, 2013, 3:11 PM EDT for Johnson County, Washington County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2013, 3:11 PM EDT (19:11 UTC)
- Expired
- Sep 2, 2013, 4:00 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Johnson County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 59 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1494 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -106 m²/s²
- 0-3 km storm-relative helicity
- -101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
727
WUUS52 KFFC 021911
SVRFFC
GAC167-303-022000-
/O.NEW.KFFC.SV.W.0266.130902T1911Z-130902T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 PM EDT MON SEP 2 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN JOHNSON COUNTY IN EAST CENTRAL GEORGIA
SOUTHERN WASHINGTON COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 400 PM EDT
* AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM TENNILLE TO OCONEE TO 7 MILES SOUTH OF
OCONEE...MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SANDERSVILLE...HARRISON...RIDDLEVILLE...DAVISBORO AND WRIGHTSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3282 8252 3263 8262 3266 8280 3268 8279
3272 8286 3271 8296 3275 8294 3277 8296
3280 8296 3286 8299 3302 8290 3300 8255
3299 8254 3295 8254 3292 8251
TIME...MOT...LOC 1911Z 278DEG 14KT 3295 8282 3283 8288
3276 8294
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 1:55 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Sep 2, 1:55 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 155 PM EDT MON SEP 2 2013 .UPDATE... QUICK UPDATE OF THE GRIDS TO ACCOUNT FOR CURRENT TRENDS...EARLY MORNING THUNDERSTORMS COMPLEX DISSIPATING ACROSS NORTH GEORGIA BUT SHOULD SEE RE-DEVELOPMENT LATER ACROSS THE NORTH. GOOD MORNING SUNSHINE OVER THE SOUTH IS ALLOWING FOR GOOD DE-STABILIZATION THERE AND WE SHOULD SEE SCATTERED CONVECTION ACROSS CENTRAL GEORGIA AS WELL. OVERALL NO SIGNIFICANT CHANGES TO THE PREVIOUS FORECAST THEMES. 20 && .PREV DISCUSSION... /ISSUED 737 AM EDT MON SEP 2 2013/ PREV DISCUSSION... /ISSUED 408 AM EDT MON SEP 2 2013/ SHORT TERM /TODAY THROUGH TUESDAY/... SHORT TERM BEGINS WITH UPPER TROUGH IN PLACE OVER THE EASTERN PORTION OF THE COUNTRY...WITH A STRONG SHORTWAVE ACROSS SOUTHERN ONTARIO THAT IS JUST ABOUT CLOSED OFF. THE ASSOCIATED SURFACE LOW WILL BE OCCLUDING TODAY AS THE FRONT /CURRENTLY STRETCHING FROM THE GREAT LAKES TO THE OZARKS AND SOUTHERN PLAINS/ SHIFTS EAST. THE SOUTHERN EDGE OF THE FRONT WILL LOSE SOME OF ITS OOMPH TODAY AS THE SURFACE LOW CONTINUES TO OCCLUDE...BUT WILL STILL BE STRONG ENOUGH TO PUSH INTO THE SOUTHEAST BY TUESDAY MORNING WITH DRIER AIR FILTERING IN BEHIND IT. SYNOPTIC MODELS IN FAIRLY GOOD AGREEMENT IN THE MASS FIELDS THOUGH OF COURSE THERE ARE MINOR DIFFERENCES IN DETAILS. AS A NOTE...HIRES MODELS NOT HANDLING CURRENT CONVECTION VERY WELL /ALL WRF MEMBERS HAD CONVECTION ONGOING ACROSS CENTRAL GEORGIA AT AFD TIME WHERE THERE IS NONE/. AMPLE SURFACE MOISTURE REMAINS IN PLACE TODAY AND ONCE AGAIN TEMPERATURES ARE EXPECTED TO CLIMB TO NEAR AND POSSIBLY JUST ABOVE SEASONAL NORMALS...LEADING TO CAPE VALUES BETWEEN 1500-2000 J/KG THIS AFTERNOON. DPVA ASSOCIATED WITH THE INTERMITTENT...SMALL AMPLITUDE WAVES IN THE NORTHWEST FLOW ALOFT CONTINUE TO TRIGGER CONVECTIVE DEVELOPMENT AHEAD OF THE FRONT WITH ONE CONVECTIVE COMPLEX NEAR THE TENNESSEE/MISSISSIPPI/ALABAMA CORNER AT AFD TIME. SO BETWEEN LEFTOVER SURFACE BOUNDARIES FROM YESTERDAY...INCREASING INSTABILITY...AND THE APPROACHING FRONT...HAVE KEPT TREND OF LIKELY POPS NORTH TODAY AND HIGH CHANCE ELSEWHERE. 00Z KFFC SOUNDING HAD PW VALUE OF 1.95...BETWEEN 75TH AND 99TH PERCENTILE FOR THIS TIME OF YEAR...AND BUFR SOUNDINGS KEEP PLENTIFUL MOISTURE THROUGH THE COLUMN THROUGH MONDAY /NAM HAS PW VALUES INCREASING TO OVER 2 INCHES MONDAY WHEREAS GFS KEEPS PW AROUND 1.75/. AS WITH THE PAST FEW DAYS... LIGHTNING AND HEAVY RAIN WILL BE THE MAIN THREATS TODAY BUT AN ISOLATED DOWNBURST CANNOT BE RULED OUT. LUCKILY THERE WILL BE ENOUGH UNIDIRECTIONAL FLOW THROUGH THE COLUMN TO KEEP STORMS MOVING AND THUS THE FLASH FLOODING THREAT TO A MINIMUM BUT SOME AREAS COULD STILL SEE A GOOD DRENCHING. FOR TUESDAY...SYNOPTIC MODELS INCREASE CAPES EVEN MORE THAN TODAY... BUT THIS WILL BE COMPETING WITH THE LOCATION AND STRENGTH /MORE SPECIFICALLY THE LACK THEREOF/ OF THE COLD FRONT. THE INCREASING INSTABILITY AND PROXIMITY OF THE FRONT POINT TO AN INCREASED POSSIBILITY OF ISOLATED SEVERE CONVECTION...BUT EVEN WITH THE FRONT NEARBY THERE IS NO SHEAR TO SPEAK OF. DRY AIR INTRUSION ALOFT /VERY DRY ABOVE 500MB/ WILL BE NOSING IN AS EARLY AS 15Z TUESDAY ACROSS THE METRO AREA AND POINTS NORTH AND BY 21Z ACROSS CENTRAL GEORGIA. SO WITH ALL THAT...CONFIDENCE NOT PARTICULARLY HIGH AT THIS POINT WITH THE TUESDAY FORECAST. FOR NOW HAVE KEPT ONLY SLIGHT CHANCE POPS NORTH...DIMINISHING FROM THERE IN THE AFTERNOON AND EVENING...WITH CHANCE POPS ACROSS THE METRO AREA AND POINTS SOUTH. TOOK THE TYPICAL BIAS-ADJUSTED BLEND FOR TEMPS THROUGH THE SHORT TERM BUT AS HAS BEEN THE CASE OVER THE WEEKEND...TEMPS WILL BE HIGHLY DEPENDENT ON CLOUD COVER AND RAIN. TDP LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... SURFACE BOUNDARY PUSHES INTO THE STATE EARLIER DURING THE DAY TUESDAY AND DRIER AIR HAS SPREAD ACROSS THE NORTHERN ZONES. MODELS AGREE THAT THE BOUNDARY STALLS SOMEWHERE ACROSS CENTRAL GEORGIA THROUGH THURSDAY NIGHT...SO HAVE KEPT THE NORTH DRY WITH ONLY LOW POPS FOR CENTRAL. MOISTURE BEGINS TO RETURN ON FRIDAY WITH LOW LEVEL EASTERLY FLOW AND GENERAL EAST COAST TROUGHING ALOFT. HAVE INCLUDED POPS ACROSS THE ENTIRE CWA FRIDAY THROUGH SUNDAY BUT SHOWING A MAINLY DIURNAL TREND. MADE A FEW ADJUSTMENTS TO TEMPERATURES BUT DAYTIME HIGHS SEEM TO BE NEAR NORMAL. A BIT COOLER AT NIGHT THROUGH MUCH OF THE WEEK MAINLY NORTH. 41 AVIATION... 18Z UPDATE... PATCH OF IFR CEILINGS AROUND METRO ATLANTA IS FINALLY STARTING TO BREAK UP. I EXPECT MAINLY VFR CONDITIONS OUTSIDE OF CONVECTION AS THIS LAST REMNANT OF THIS MORNING/S AREA OF HEAVY RAIN DISSIPATES. WE MAY SEE SOME VERY BRIEF MVFR CEILINGS THROUGH 19/20Z AS THE CUMULUS FIELD DEVELOPS. CHANCES FOR THUNDER LOOK SLIGHTLY LOWER THAN PREVIOUSLY THOUGHT...BUT WE SHOULD SEE AT LEAST ISOLATED/SCATTERED DEVELOPMENT THROUGH 00Z. RIGHT NOW MODELS ARE NOT INDICATING ANY WIDESPREAD IFR/MVFR CEILINGS TOMORROW MORNING...BUT AREAS WHERE SIGNIFICANT PRECIPITATION FALLS INTO THIS EVENING MAY SEE SOME ISSUES 08-15Z. WINDS STAY SOUTHWEST TO NORTHWEST THROUGH THE PERIOD. //ATL CONFIDENCE...18Z UPDATE... HIGH ON WINDS...MEDIUM OTHER ELEMENTS. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 90 70 90 70 / 60 40 30 10 ATLANTA 88 72 88 72 / 70 40 30 10 BLAIRSVILLE 83 66 84 63 / 60 50 20 10 CARTERSVILLE 88 70 89 66 / 90 50 20 10 COLUMBUS 91 73 91 75 / 50 40 40 20 GAINESVILLE 87 70 88 68 / 70 50 30 10 MACON 90 71 91 71 / 50 40 40 20 ROME 89 69 89 67 / 70 50 20 10 PEACHTREE CITY 88 70 88 70 / 60 40 30 10 VIDALIA 91 73 91 73 / 50 30 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...20 LONG TERM....30 AVIATION...20
Hazardous weather outlook, Sep 2, 11:55 AM EDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1155 AM EDT MON SEP 2 2013 GAZ039-051-060>062-069-071>076-078>086-089>098-102>113-030400- BALDWIN-BIBB-BLECKLEY-CHATTAHOOCHEE-CRAWFORD-CRISP-DODGE-DOOLY- EMANUEL-GLASCOCK-HANCOCK-HARRIS-HOUSTON-JEFFERSON-JOHNSON-JONES- LAURENS-MACON-MARION-MONROE-MONTGOMERY-MUSCOGEE-PEACH-PULASKI- PUTNAM-SCHLEY-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR- TOOMBS-TREUTLEN-TWIGGS-UPSON-WARREN-WASHINGTON-WEBSTER-WHEELER- WILCOX-WILKES-WILKINSON- 1155 AM EDT MON SEP 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...SOUTHEAST GEORGIA AND WEST CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS CENTRAL AND SOUTHEAST GEORGIA THROUGH TONIGHT. THE REMNANTS OF OVERNIGHT STORMS ACROSS NORTH GEORGIA WILL PROVIDE A FOCUS FOR NEW DEVELOPMENT THIS AFTERNOON AND EVENING...PARTICULARLY IN THOSE AREAS WHICH SEE SUNSHINE THIS AFTERNOON. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...SMALL HAIL...GUSTY WINDS AND FREQUENT LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON THE NEXT SEVERAL DAYS...HOWEVER...OVERALL CHANCES WILL BE DECREASING EACH DAY THROUGH FRIDAY. BY THE WEEKEND...TYPICAL AFTERNOON SHOWERS AND THUNDERSTORM CHANCES INCREASE AS ATMOSPHERIC MOISTURE INCREASES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. GAZ001>009-011>016-019>025-027-030>038-041>050-052>059-066>068- 070-030400- BANKS-BARROW-BARTOW-BUTTS-CARROLL-CATOOSA-CHATTOOGA-CHEROKEE- CLARKE-CLAYTON-COBB-COWETA-DADE-DAWSON-DEKALB-DOUGLAS-FANNIN- FAYETTE-FLOYD-FORSYTH-GILMER-GORDON-GREENE-GWINNETT-HALL-HARALSON- HEARD-HENRY-JACKSON-JASPER-LAMAR-LUMPKIN-MADISON-MERIWETHER- MORGAN-MURRAY-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING- PICKENS-PIKE-POLK-ROCKDALE-SOUTH FULTON-SPALDING-TOWNS-TROUP- UNION-WALKER-WALTON-WHITE-WHITFIELD- 1155 AM EDT MON SEP 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...NORTH CENTRAL GEORGIA...NORTHEAST GEORGIA...NORTHWEST GEORGIA AND WEST CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN OVERNIGHT COMPLEX OF STORMS HAS LEFT A CLOUD SHIELD ACROSS MUCH OF NORTHERN GEORGIA. AS A RESULT...THE ATMOSPHERE WILL HAVE A MUCH MORE DIFFICULT TIME DESTABILIZING DURING AFTERNOON HEATING. THEREFORE...THUNDERSTORM CHANCES THIS AFTERNOON WILL BE ON THE LOW SIDE. HOWEVER...A FRONTAL BOUNDARY WILL BE PUSHING INTO NORTH GEORGIA LATER THIS AFTERNOON...AND SOME MODELS ARE REDEVELOPING SOME STORMS ACROSS EXTREME NORTH GEORGIA LATE THIS AFTERNOON AND EVENING. ANY THUNDERSTORMS WHICH DEVELOP TODAY WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...SMALL HAIL...GUSTY WINDS AND FREQUENT LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SHOWERS AND THUNDERSTORM CHANCES WILL BE ON THE DECREASE OVER THE NEXT SEVERAL DAYS WITH TUESDAY BEING THE BEST CHANCE AS DRIER AIR FILTERS IN BEHIND THE APPROACHING FRONT. BY THE WEEKEND...TYPICAL AFTERNOON SHOWERS AND THUNDERSTORM CHANCES INCREASE AS ATMOSPHERIC MOISTURE INCREASES ACROSS THE REGION AND THE REMNANT FRONT ALONG THE GULF COAST WASHES OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Sep 2, 2:11 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EDT MON SEP 2 2013
GAZ097-021845-
211 PM EDT MON SEP 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN LAURENS COUNTY UNTIL 245 PM EDT...
AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MONTROSE...MOVING EAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
LAURENS COUNTY THROUGH 245 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE MONTROSE...DUDLEY...HARLOW...MINTER...BREWTON...EAST
DUBLIN AND DUBLIN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3235 8274 3247 8317 3253 8321 3260 8318
3265 8310 3259 8267
TIME...MOT...LOC 1811Z 284DEG 17KT 3255 8309Special weather statement, Sep 2, 2:44 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
244 PM EDT MON SEP 2 2013
GAZ074-084-085-021915-
244 PM EDT MON SEP 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...JOHNSON AND WILKINSON COUNTIES UNTIL 315 PM EDT...
AT 240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TOOMSBORO...MOVING EAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WASHINGTON...JOHNSON AND WILKINSON COUNTIES THROUGH 315 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE TOOMSBORO...HEBRON...
OCONEE AND TENNILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3271 8276 3281 8316 3297 8310 3295 8307
3297 8307 3299 8305 3296 8270
TIME...MOT...LOC 1844Z 282DEG 17KT 3288 8302Special weather statement, Sep 2, 3:07 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
307 PM EDT MON SEP 2 2013
GAZ085-086-097-098-021945-
307 PM EDT MON SEP 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES UNTIL 345 PM
EDT...
AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MEEKS TO EAST DUBLIN...MOVING EAST AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES THROUGH 345
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LOVETT...
BREWTON...EAST DUBLIN...DUBLIN...KITE...MEEKS...DELLWOOD...
BLACKVILLE...NORRISTOWN JUNCTION...MODOC...SWAINSBORO...SCOTT AND
ADRIAN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3267 8213 3258 8238 3248 8255 3254 8295
3261 8286 3272 8259
TIME...MOT...LOC 1906Z 273DEG 13KT 3265 8253 3259 8272
3255 8285The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 3:56 AM EDT | Special Weather Statement | FFC | Haralson | 49 min |
| Sep 2, 4:47 AM EDT | Special Weather Statement | FFC | Haralson | 28 min |
| Sep 2, 5:19 AM EDT | Special Weather Statement | FFC | Haralson | 26 min |
| Sep 2, 5:50 AM EDT | Special Weather Statement | FFC | Douglas, Haralson | 25 min |
| Sep 2, 6:03 AM EDT | Flash Flood Warning | FFC | Haralson | 6 hr |
| Sep 2, 6:21 AM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Sep 2, 7:31 AM EDT | Special Weather Statement | FFC | Coweta | 29 min |
| Sep 2, 2:11 PM EDT | Special Weather Statement | FFC | Laurens | 34 min |
| Sep 2, 2:44 PM EDT | Special Weather Statement | FFC | Washington | 31 min |
| Sep 2, 3:07 PM EDT | Special Weather Statement | FFC | Johnson | 38 min |
| Sep 2, 3:41 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 49 min |
| Sep 2, 4:28 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 32 min |
| Sep 2, 4:30 PM EDT | Special Weather Statement | FFC | Crisp | 30 min |
| Sep 2, 5:02 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 28 min |
| Sep 2, 5:32 PM EDT | Special Weather Statement | FFC | Telfair, Wilcox | 43 min |
| Sep 2, 6:12 PM EDT | Special Weather Statement | FFC | Telfair | 48 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.